×

Correction to: “The intersection of two real forms in Hermitian symmetric spaces of compact type”. (English) Zbl 1332.53070

Summary: We correct the proof of Theorem 1.1 in our paper [ibid. 64, No. 4, 1297–1332 (2012; Zbl 1263.53047)] specially in the non-irreducible case.

MSC:

53C35 Differential geometry of symmetric spaces
53C40 Global submanifolds
53D12 Lagrangian submanifolds; Maslov index

Citations:

Zbl 1263.53047
PDF BibTeX XML Cite
Full Text: DOI Euclid

References:

[1] X. Cheng, The totally geodesic coisotropic submanifolds in Kähler manifolds, Geom. Dedicata, 90 (2002), 115-125. · Zbl 1001.53042
[2] P. Quast and M. S. Tanaka, Convexity of reflective submanifolds in symmetric \(R\)-spaces, Tohoku Math. J., 64 (2012), 607-616. · Zbl 1263.53046
[3] M. Takeuchi, On conjugate loci and cut loci of compact symmetric spaces I, Tsukuba J. Math., 2 (1978), 35-68. · Zbl 0435.53039
[4] M. S. Tanaka and H. Tasaki, The intersection of two real forms in Hermitian symmetric spaces of compact type, J. Math. Soc. Japan, 64 (2012), 1297-1332. · Zbl 1263.53047
[5] M. S. Tanaka and H. Tasaki, The intersection of two real forms in Hermitian symmetric spaces of compact type II, J. Math. Soc. Japan, 67 (2015), 275-291. · Zbl 1335.53068
[6] H. Tasaki, The intersection of two real forms in the complex hyperquadric, Tohoku Math. J., 62 (2010), 375-382. · Zbl 1204.53046
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.